# SDR SWAA2019102838291

- Difficulty date: October 11, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 62,391 hours, 36,917 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT T STRAP CORRODED AT BS. 887, BETWEEN STR. 25R TO STR. 27L. / REPAIRED "T" STRAP PER DWG AND SRM.
